seizures during PMS

by April
(Saskatoon,sask.)

my adult daughter has grandmal seiures during her periods. I discovered about 1997 that dilantin made her very sick. I told the hospital. This was put into her medical file. Then Nov 2000 I took her to the hospital. The doctor told the nurse to give my daughter the dilantin pills inspite I told her they made her sick. The nurse leaned over and whispered something to me. Lets say there was a swear in her words. While she was saying. She got my daughter to take the pills. The next morning my daughter woke up screaming. Her eyes were terrible and she was shallow The nurse told me she gave her a few. After the pills she gets small seizure plus the shallow, screaming mommy help me. she has at least 15 per day for at least 2 weeks before her periods. I found out from her medical file.The nurse gave 10 pills at once. even 2 made her very sick. seizures coming from one side of the tempole lobe. after the over dose both sides.What happen to her body

Comments for seizures during PMS

Click here to add your own comments

Nov 19, 2013
seizures during PMS
by: Wray

Hi April We do have a page on Epilepsy you could look through. It is mostly about catamenial seizures, or those that occur prior to a period. Take care Wray

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.


Search over 7,500 pages on this site...